How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Baker Your Own Question
Dr Baker
Dr Baker, Family Physician
Category: Medical
Satisfied Customers: 6438
Experience:  MD
108371854
Type Your Medical Question Here...
Dr Baker is online now

I have bee taking initially 2 co-codam full strength tablets

Customer Question

I have bee taking initially 2 co-codam full strength tablets and for the last year 4 tablets at times. Prescribed for rheumatoid arthritis pain relief. Recently realised that they were not having any effect on the pain so on Wednesday am I took the final 2 tablets then stopped. From about 5pm yesterday I started to feel unwell-nausea and bile sickness, loss of appetite, headache, dizziness and vertigo and raised blood press.Should I take 3 a day and then continue to come off them slowly over a few weeks? Or do I continue until the withdrawal symptoms go?
JA: Is the headache episodic or daily? And what about nausea?
Customer: continuous headache from yesterday evening after starting vomiting with some breaks after being sick. Ditto with the nausea.
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: Don’t think so
Submitted: 18 days ago.
Category: Medical
Expert:  Dr Baker replied 18 days ago.
Thank you for contacting Just Answer
Expert:  Dr Baker replied 18 days ago.

I am sorry to hear, yes it is possible this could be a sign of withdrawal. Therefore to be cautious, yes I would agree to reduce them over the next few weeks instead